# SDR SWIA202158215

- Difficulty date: May 18, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 36,967 hours, 23,614 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Failed
- Location: R1 Window
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  HEARD A LOUD POP FROM THE RT FLIGHT DECK WINDOW. NEXT, RECEIVED A RT WINDOW HEAT CAUTION MESSAGE.  FLIGHT DECK FILLED WITH AN ACRID BURNING ODOR, NO SMOKE WAS VISIBLE. ODOR DISSIPATED RAPIDLY.  SUSPECT THAT THE RT WINDOW FAILED.  (FLIGHT 3812)  R & R RT SIDE WINDOW TEMPERATURE CONTROLLER IAW AMM 30-41-06. NO FIX. R & R RT SIDE WINDOW IAW AMM 56-12-01 & MIP 56-220-1000.  LEAK CHECKED GOOD. PERFORMED OPS CHECK OF RT WINDOW TEMPERATURE CONTROLLER IAW AMM 30-41-06. OPS CHECKED GOOD. NO EVIDENCE OF LIGHTNING STRIKE NOTED. REFERENCE AML 639933 FOR MAINTENANCE PERFORMED AND PARTS INFORMATION OF REMOVAL/REPLACEMENT OF THE RT SIDE WINDOW TEMPERATURE CONTROLLER.
